MathSciNet Relay Station
MathSciNet bibliographic data
MR1212171 62H05 (62G05)
Härdle, Wolfgang; Hall, Peter; Ichimura, Hidehiko Optimal smoothing in single-index models. Ann. Statist. 21 (1993), no. 1, 157–178.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement